# SDR 2000UALA00278

- Difficulty date: May 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Engine: Pwa JT9D7R4D
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Tube
- Part number: 106620218
- Condition: Leaking
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OFF WING SLIDE LOWER TUBE FAILED AIR RETENTION TEST.  FOUND A HOLE IN LOWER TUBE (P/N 106620-218) AND ASPIRATOR WAS SMASHED AND CRACKED.  DAMAGE APPARENTLY OCCURRED AT LAST OVERHAUL.  SLIDE (P/N 101630-306).
